# SDR AALA202105189011

- Difficulty date: May 7, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 33,101 hours, 13,516 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 913 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DENT IN FUSELAGE SKIN AT STA 913 AT STR 20R, MEASURING L=2.9 IN, W=3.7 IN, D=0.08 IN. ACCOMPLISHED PERMANENT REINFORCING DOUBLER REPAIR IAW EA# 327430 AND SRM 53-00-0-1-2R.
